# SDR VNAA20250716002

- Difficulty date: June 6, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15415
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: PL69053211977
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CROSSBEAM FS333.00 BTW BL=0 TO LBL=9 AT FUSELAGE FLOOR STRCTURE. CORRECTIVE ACTION: EVALUATED, DUE TO NOT ALLOWED DAMAGE: CROSSBEAM FS333.00 BTW BL=0 TO LBL=9 AT FUSELAGE FLOOR STRCTURE. WERE FOUND OUT OF LIMITS PER CRJ-900 SRM 53-21-43-101-001-A03 AND REPAIRED PER REO 690-53-21-1977 REV- -
